MAUDE Adverse Event Report: ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM

ABBOTT VASCULAR SUPERA SELF-EXPANDING STENT SYSTEM; SELF EXPANDING PERIPHERAL STENT SYSTEM
Model Number S-65-120-120-P6
Medical Device Problem Codes Difficult to Remove (1528); Material Separation (1562); Activation Failure (3270)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G9: exemption number e2019001-permits numbering sequence to begin with 10000, to avoid duplication of report numbers due to process transition.There may be gaps in numbering for reports submitted during the transition period.The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Mw5090254.
 
Event or Problem Description
User facility medwatch report received that states, "procedure: left lower extremity angiogram, recanalization of chronically occluded left superficial femoral artery, and stent placement.During this deployment of the stent, the nose cone of the deployment apparatus became wedged in the tip of the 6 french sheath and detached from the remainder of the deployment apparatus.It was quickly realized that some of the stent remained un-deployed within the 6 french right groin sheath.Fda safety report id# (b)(4)." additional information per the medwatch report: event outcome required intervention.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.Based on the information provided, a definitive cause for the tip detachment could not be determined.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Additional Manufacturer Narrative
This report is being resubmitted to ensure the enclosed attachment can be easily opened by the fda.

Brand Name
SUPERA SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING PERIPHERAL STENT SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9324956
Report Number2024168-2019-13605
Device Sequence Number19391435
Product Code NIP
UDI-Device Identifier08717648226304
UDI-Public08717648226304
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model NumberS-65-120-120-P6
Device Catalogue NumberS-65-120-120-P6
Device Lot Number9061761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/28/2019
Supplement Date Received by Manufacturer12/04/2019
07/20/2020
Initial Report FDA Received Date11/14/2019
Supplement Report FDA Received Date12/23/2019
07/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;